# SDR SIMA20120425001

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 33,607 hours, 27,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3500 THE CREW REPORTED THE EMERGENCY EXIT SIGN IN FRONT OF SEAT 3BC WAS NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET SYSTEM, AMM 33-50-00.  THE OPERATIONAL CHECK OF THE SYSTEM WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVCE.
